# SDR UIEA2020072301600

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,632 hours, 21,305 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 1196061
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRSPEED DISAGREE, ALTITUDE DISAGREE, AILERON LOCK OUT, RUDDER RATIO EICAS MESSAGE.  REMOVED AND REPLACED THE AIR DATA COMPUTER, LEFT AND RIGHT SIDE IAW AMM 34-12-01. OPS CHECKED GOOD. PERFORMED A TEST OF PITOT STATIC SYS IAW AMM 34-11-00, SYSTEM FOUND TO BE WITHIN LIMITS.
